# SDR TRAX200600129

- Difficulty date: April 22, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 15,284 hours, 12,621 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER 1 HR IN FLIGHT, AUTO XFLOW INHIBIT STATUS MSG CAME ON.  ALSO, LOST RIGHT FUEL QUANTITY, INDICATION AND TOTAL FUEL QUANTITY (AN EMERGENCY WAS DECLARED).
